MathSciNet Relay Station
MathSciNet bibliographic data
MR2101962 34A37 (34C25 34D20 37N25 82C32)
Li, Yongkun; Lu, Linghong Global exponential stability and existence of periodic solution of Hopfield-type neural networks with impulses. Phys. Lett. A 333 (2004), no. 1-2, 62–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement